# SDR FDEA201205241948

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51063
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 873 LBL 45 HAS SEAT FITTING DAMAGE TO CROWN.  R & R SEAT TRACK, FABRICATED IAW DWG 143N5106 SHT 1, REV A AND INSTALLED IAW DWG 143N5080 SHT 5, REV A.  REPAIR IS CLASSIFIED AS MAJOR.
